On the Euler characteristic of spherical polyhedra and the Euler relation

Hadwiger, H.; Mani, P. (1972). On the Euler characteristic of spherical polyhedra and the Euler relation. Mathematika, 19(2), pp. 139-143. London Mathematical Society 10.1112/S0025579300005581

[img]
Preview
Text
S0025579300005581.pdf - Published Version
Available under License Publisher holds Copyright.

Download (246kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Mani, Peter

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5793

Publisher:

London Mathematical Society

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

22 Sep 2020 13:24

Last Modified:

22 Sep 2020 13:24

Publisher DOI:

10.1112/S0025579300005581

BORIS DOI:

10.7892/boris.115091

URI:

https://boris.unibe.ch/id/eprint/115091

Actions (login required)

Edit item Edit item
Provide Feedback